Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1679
Título: Feynman integrals for non-smooth and rapidly growing potentials
Autor: Faria, Margarida de
Oliveira, Maria João
Streit, Ludwig
Palavras-chave: Feynman integrals
White noise analysis
Data: 2005
Editora: American Institute of Physics
Citação: Faria, Margarida de; Oliveira Maria João; Streit, Ludwig - Feynman integrals for non-smooth and rapidly growing potentials. "Journal of Mathematical Physics" [Em linha]. ISSN 0022-2488. Vol. 46, nº 6 (May 2005), p. 1-14
Relatório da Série N.º: 063505
Resumo: The Feynman integral for the Schrödinger propagator is constructed as a generalized function of white noise, for a linear space of potentials spanned by finite signed measures of bounded support and Laplace transforms of such measures, i.e., locally singular as well as rapidly growing at infinity. Remarkably, all these propagators admit a perturbation expansion.
Peer review: yes
URI: http://hdl.handle.net/10400.2/1679
ISSN: 0022-2488
Versão do Editor: DOI: 10.1063/1.1904162
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
arxiv-JMP.pdf255,6 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.